# SDR CA060530003

- Difficulty date: May 20, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 6,672 hours
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: O-Ring
- Part number: MS2877816
- Condition: Failed
- Location: Hydraulic Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) O-RING IN HYDRAULIC FILTER BOWL BLEW OUT SIDE BETWEEN THE BOWL SEATS. THERE ARE 2 DIFFERENT TYPES SIZES OF O-RING FOR THIS SET UP AS THERE ARE 2 SLIGHTLY DIFFERENT BOWL TYPES. THE O-RINGS ARE THE SAME COLOR AND VERY CLOSE IN SIZE MAKING IT REAL EASY TO PUT THE LARGER O-RING ON THE SMALLER BOWL. THE SMALLER O-RING WILL WORK ON THE LARGER BOWL BUT NOT VISE VERSA. ONCE INSTALLED IT IS IMPOSSIBLE TO TELL WHICH O-RING IS THERE.  (TC NR 20060530003)
